Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS Kansas City, MO

April 13, 2014Chariton County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2014, 6:27 AM CDT for Chariton County, Randolph County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2014, 6:27 AM CDT (11:27 UTC)
Expired
Apr 13, 2014, 7:00 AM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Chariton County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1786 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1786 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1800 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.1
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WUUS53 KEAX 131127
SVREAX
MOC041-175-131200-
/O.NEW.KEAX.SV.W.0053.140413T1127Z-140413T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
627 AM CDT SUN APR 13 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
  WEST CENTRAL RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 700 AM CDT

* AT 624 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
  GLASGOW...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  SALISBURY...HUNTSVILLE...CLIFTON HILL AND PRAIRIE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3932 9271 3934 9279 3927 9283 3924 9289
      3928 9296 3931 9295 3932 9297 3931 9302
      3963 9278 3943 9247
TIME...MOT...LOC 1128Z 231DEG 33KT 3933 9283

HAIL...1.00IN
WIND...<50MPH

$$

LAFLIN
2 follow-up statements
122 
WWUS53 KEAX 131139
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 AM CDT SUN APR 13 2014

MOC041-175-131200-
/O.CON.KEAX.SV.W.0053.000000T0000Z-140413T1200Z/
CHARITON MO-RANDOLPH MO-
639 AM CDT SUN APR 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
RANDOLPH AND SOUTHEASTERN CHARITON COUNTIES UNTIL 700 AM CDT...

AT 633 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SALISBURY...
AND MOVING NORTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...CLIFTON HILL AND PRAIRIE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3932 9271 3934 9279 3931 9280 3937 9298
      3963 9278 3944 9249
TIME...MOT...LOC 1138Z 225DEG 30KT 3940 9277

HAIL...1.00IN
WIND...<50MPH

$$

LAFLIN
309 
WWUS53 KEAX 131153
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 AM CDT SUN APR 13 2014

MOC041-175-131202-
/O.EXP.KEAX.SV.W.0053.000000T0000Z-140413T1200Z/
CHARITON MO-RANDOLPH MO-
653 AM CDT SUN APR 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL RANDOLPH AND
SOUTHEASTERN CHARITON COUNTIES WILL EXPIRE AT 700 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR PORTIONS OF 
RANDOLPH COUNTY...INCLUDING MOBERLY...UNTIL 715 AM CDT.

LAT...LON 3932 9271 3934 9279 3931 9280 3937 9298
      3963 9278 3944 9249
TIME...MOT...LOC 1152Z 225DEG 30KT 3948 9266

$$

LAFLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:17 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 13, 6:17 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
617 AM CDT Sun Apr 13 2014

.DISCUSSION...
Issued at 344 AM CDT SUN APR 13 2014

Today:
---------------------
Scattered, elevated thunderstorms may continue through the next
several hours on the nose of the LLJ, and could continue to produce
isolated severe hail in an environment with around 800-1000 J/kg of
MUCAPE and 30-40 kts 0-6 km bulk shear. A brief lull in thunderstorm
activity is possible around sunrise as ongoing storms push east;
however, additional storm development is expected to begin along the
nearly stationary surface front/inverted trough axis by mid morning
across far NE Kansas and NW Missouri. Storms will gradually spread
along the boundary this morning, then will push southeastward during
the afternoon as the associated surface low kicks eastward into
central MO and drags the front across the forecast area. Additional
storm development is also possible early this afternoon just ahead
of the surface low across east central KS and west central MO, but
will gradually conglomerate with frontal precipitation during the
mid-afternoon.

MUCAPE values of 1000-1500 J/kg are possible along and ahead of the
boundary this afternoon despite generally weak surface heating, and
will be accompanied by deep-layer shear values of 30-40 kts. Low-
level shear profiles are unidirectional and fairly unimpressive near
the surface, keeping the tornado potential very low. If storms can
become a bit more isolated just ahead of the surface boundary, large
hail will be possible; but with fairly widespread convection and
competing updrafts, shear vectors oriented nearly perpendicular to
the boundary and overall uni-directional shear, briefly damaging
winds and marginally severe (~1") hail seem the most likely
candidate for a severe threat this afternoon-evening.

Tonight and Monday:
---------------------
Behind the surface front, much cooler temperatures will filter into
the region. Profiles will quickly become supportive of a rain/snow
mix or brief periods of all snow late tonight into early Monday
morning, and fairly widespread (light) precipitation looks probable
along the northwest side of the surface low. Accumulating snow will
be very difficult to come by due to low snow rates and and very warm
and wet surfaces, but can't rule out a brief tenth of an inch or so
on grassy surface across far northwest Missouri. Precipitation
should taper off from northwest to southeast on Monday afternoon,
exiting the region completely by sunset.

Tuesday Morning:
---------------------
A surface ridge will drift eastward across the forecast area late
Monday night into Tuesday morning while chilly northwest flow aloft
continues to usher in unseasonably cold temperatures. A damaging
freeze is likely Tuesday morning for any vegetation that has bloomed
out across the region, and a freeze headline will likely be needed
as Tuesday AM draws closer.

Wednesday - Saturday:
---------------------
Gradually warming temperatures are expected through Thursday, then a
clipper system may shove a cold front through the area again on
Thursday night into Friday. The GFS is the most aggressive in
bringing cold temperatures (and measurable snow) back into the CWA
for Thursday night into Friday morning, but have kept a warmer blend
in the forecast for now.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 617 AM CDT SUN APR 13 2014

Scattered showers and thunderstorms will continue to develop and lift
northeast during the morning hours, and will gradually increase in
coverage and intensity by 18z-20z. Widespread thunderstorms are
expected across the majority of the area this afternoon through this
evening, impacting all three TAF sites. Light rain, possibly mixing
with snow, will trail behind the thunderstorms tonight, before
gradually tapering off on Monday. Ceilings will remain VFR during the
morning and early afternoon hours, but will gradually lower as
thunderstorms become more numerous and more intense. Ceilings with
the lighter rain/snow tonight will likely fall below 1-1.5 kft.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...Laflin
AVIATION...Laflin
Hazardous weather outlook, Apr 13, 6:25 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 AM CDT SUN APR 13 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
625 AM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING
 ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO CHILLICOTHE TO MACON
 MISSOURI. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.
 WIDESPREAD HEAVY RAIN IS ALSO ANTICIPATED.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TUESDAY MORNING ACROSS
 THE REGION. LOWS WILL BE IN THE MID TO UPPER 20S...WHICH MAY DAMAGE
 SENSITIVE VEGETATION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Apr 13, 2:18 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
218 AM CDT SUN APR 13 2014

MOZ037-130745-
JACKSON MO-
218 AM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON COUNTY UNTIL 245
AM CDT...

AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE TAPAWINGO...OR NEAR RAYTOWN...MOVING
EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BLUE SPRINGS AROUND 225 AM CDT.
GRAIN VALLEY AROUND 230 AM CDT.
OAK GROVE AROUND 230 AM CDT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 BETWEEN MILE MARKERS 11 AND 29.
  I-470 BETWEEN MILE MARKERS 12 AND 16.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3905 9444 3912 9411 3911 9410 3898 9411
      3896 9440
TIME...MOT...LOC 0717Z 257DEG 36KT 3901 9430

BOOKBINDER
Special weather statement, Apr 13, 2:29 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT SUN APR 13 2014

MOZ038-130800-
LAFAYETTE MO-
229 AM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAFAYETTE COUNTY UNTIL
300 AM CDT...

AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAIN VALLEY...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
NAPOLEON AROUND 240 AM CDT.
WELLINGTON AROUND 245 AM CDT.
MAYVIEW AND LEXINGTON AROUND 255 AM CDT.
HIGGINSVILLE AROUND 300 AM CDT.

LAT...LON 3908 9351 3900 9410 3914 9409 3914 9405
      3916 9402 3916 9399 3915 9399 3914 9396
      3917 9394 3921 9373 3921 9370 3922 9369
      3924 9358
TIME...MOT...LOC 0729Z 260DEG 36KT 3905 9418

BOOKBINDER
Special weather statement, Apr 13, 4:06 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
406 AM CDT SUN APR 13 2014

MOZ039-040-046-130945-
COOPER MO-HOWARD MO-SALINE MO-
406 AM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN
SALINE...SOUTHERN HOWARD AND EXTREME NORTHERN COOPER COUNTIES UNTIL
445 AM CDT...

AT 400 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
SEVERE THUNDERSTORM 7 MILES SOUTHEAST OF MARSHALL...MOVING EAST AT 40
MPH. THIS STORM IS LIKELY TO WEAKEN BELOW SEVERE LIMITS IN THE NEXT
10 TO 15 MINUTES.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM AS IT
MOVES EAST OF MARSHALL...AND WILL ALSO PRODUCE FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
ARROW ROCK AROUND 415 AM CDT.
NEW FRANKLIN AND FRANKLIN AROUND 430 AM CDT.

THIS STORM MAY RE-INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3897 9257 3900 9306 3917 9303 3918 9247
TIME...MOT...LOC 0905Z 270DEG 35KT 3905 9304

BOOKBINDER
Local storm report, Apr 13, 4:36 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
436 AM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 AM     HAIL             MARSHALL                39.12N 93.20W
04/13/2014  E0.75 INCH       SALINE             MO   PUBLIC

            REPORT VIA FACEBOOK

&&

BOOKBINDER
Special weather statement, Apr 13, 5:03 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT SUN APR 13 2014

MOZ046-131015-
COOPER MO-
503 AM CDT SUN APR 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COOPER COUNTY UNTIL 515
AM CDT...

AT 500 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROCHEPORT...OR 11 MILES EAST OF BOONVILLE...
MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN COOPER COUNTY.

LAT...LON 3891 9250 3890 9250 3885 9254 3886 9260
      3897 9256 3897 9255 3893 9250 3892 9249
TIME...MOT...LOC 1003Z 255DEG 31KT 3892 9252

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:36 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Holt, Nodaway39 min
Apr 12, 9:15 PM CDTSpecial Weather StatementEAXNodaway45 min
Apr 12, 9:21 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway, Worth39 min
Apr 12, 9:51 PM CDTSpecial Weather StatementEAXPlatte39 min
Apr 12, 10:24 PM CDTSpecial Weather StatementEAXPlatte51 min
Apr 12, 10:53 PM CDTSpecial Weather StatementEAXBuchanan, Clinton52 min
Apr 13, 2:18 AM CDTSpecial Weather StatementEAXJackson27 min
Apr 13, 2:29 AM CDTSpecial Weather StatementEAXLafayette31 min
Apr 13, 2:57 AM CDTSevere Thunderstorm WarningEAXLafayette33 min
Apr 13, 3:25 AM CDTSevere Thunderstorm WarningEAXLafayette, Saline50 min
Apr 13, 4:06 AM CDTSpecial Weather StatementEAXHoward39 min
Apr 13, 4:26 AM CDTSevere Thunderstorm WarningEAXHoward34 min
Apr 13, 5:03 AM CDTSpecial Weather StatementEAXBoone12 min
Apr 13, 6:49 AM CDTSevere Thunderstorm WarningEAXRandolph26 min
Apr 13, 7:10 AM CDTSpecial Weather StatementEAXMacon50 min
Apr 13, 3:08 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte37 min
Apr 13, 3:42 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, Platte48 min
Apr 13, 4:12 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb33 min
Apr 13, 4:19 PM CDTAreal Flood AdvisoryEAXJackson3 hr
Apr 13, 4:23 PM CDTFreeze WarningEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more200 days
Apr 13, 4:33 PM CDTSevere Thunderstorm WarningEAXCass27 min
Apr 13, 4:57 PM CDTSpecial Weather StatementEAXLafayette33 min
Apr 13, 5:09 PM CDTSevere Thunderstorm WarningEAXBates51 min
Apr 13, 5:28 PM CDTSpecial Weather StatementEAXLinn, Sullivan32 min
Apr 13, 5:40 PM CDTSevere Thunderstorm WarningEAXBates, Henry50 min
Apr 13, 6:03 PM CDTSpecial Weather StatementEAXAdair, Chariton, Macon42 min
Apr 13, 6:07 PM CDTSpecial Weather StatementEAXSaline23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.